# SDR ASAA2021122536995

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 22,424 hours, 7,127 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Part number: 3400010360
- Part serial: DM122300T
- Condition: None
- Location: #2 Engine
- Part time: 22,420 hours, 7,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERT/C 78472010 #1 ENG. FAN BLADE LUBE #2 FAN BLADE CU-NE-IN COATING IS MISSING BEYOND LIMITS ON CONCAVE SIDE. GROUNDED - YES. REMOVED & REPLACED #2 & #14 FAN BLADES REF T/C 78472010.
